# SDR RAIA960415

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMI - FLT 7542 - BOTH GENERATOR LIGHTS ILLUMINATED AND ENGINES WERE SURGING.  MAINTENANCE REPLACED LEFT STARTER GENERATOR AND PARALLELED GENERATORS, GROUND RUNS GOOD.  (M)
